How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. R. Bora Your Own Question
Dr. R. Bora
Dr. R. Bora, Doctor
Category: Health
Satisfied Customers: 5233
Experience:  14 years experience in the emergency room.
Type Your Health Question Here...
Dr. R. Bora is online now
A new question is answered every 9 seconds

I had a cortisone injection three weeks ago due to hip bursitis.

Customer Question

I had a cortisone injection three weeks ago due to hip bursitis. I know that cortisone causes menstrual irregularities, prolonged painful periods, etc. I had a period a week after the injection which was heavy and painful. Now I am having cramping again and wondering whether this is related or if I should see my doctor. I do have three large fibroids.
Submitted: 3 years ago.
Category: Health
Expert:  Dr. R. Bora replied 3 years ago.
Hello and welcome, I am happy to help you today.

Firstly, you have registered yourself as a male?
Customer: replied 3 years ago.
I am female, didn't see the box for identifying gender
Expert:  Dr. R. Bora replied 3 years ago.
Thanks for the clarification.

I think the cramping is due to heavy bleeding by itself / large blood clot in the uterine cavity and you already have 3 large fibroids, the latter also induces heavy bleed.

You can wait and see if you continue to have cramping after this week passes off.

If it continues, you will need to get an utrasound done to exclude any other reason for th heavy bleed.

You may need to take medicines to stop bleeding, if it continues to be heavy in the next 24 hrs.

I hope my answer has helped you.

Please remember to choose accept or to rate me excellent service ( 5 or 4 positive rating)to give credit for my answer and time.Bonuses are warmly appreciated.
Dr. R. Bora and 2 other Health Specialists are ready to help you
Customer: replied 3 years ago.
Just to clarify, I have not had bleeding for over a week, the cramping started yesterday,a week after the period stopped. In light of same. does your advice remain the same. Thanks!
Expert:  Dr. R. Bora replied 3 years ago.
Thanks for the accept.

My answer remains the same. Please get an ultrasound done if the cramping and / or bleeding continues to be there.

Great assisting you!